# SDR DALA2021092005599

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 INTERCOSTAL LOWER ATTACH ANGLE CORRODED AT FS 640-660 BETWEEN STRINGERS 28L AND 27L. INSPECTED ON AMDS 2020-2377. CORRECTIVE ACTION: SUMMARY OF NRC 00790. INTERCOSTAL WAS REPAIRED PER B757-200 SRM 51-70-11. (1950651)
